A 12-year-old female with a history of ADHD was prescribed atomoxetine one week ago. The healthcare provider now received a phone call from her mother, who says that the patient has been m
Need help with this assignment?Get an original answer from a qualified tutor — from $10/page.
Get it written →A 12-year-old female with a history of ADHD was prescribed atomoxetine one week ago. The healthcare provider now received a phone call from her mother, who says that the patient has been making suicidal statements and has been feeling depressed since the medication was prescribed. What is the most appropriate recommendation for the mother?
A. Bring the patient to the clinic as soon as possible
B. Discontinue atomoxetine and schedule follow up one week later
C. This is normal, these side effects will go away
D. Take the patient to the emergency department and tell the provider the reason for coming
Get a plagiarism-free answer to this question
Send us your instructions and we’ll match you with the best writer in your subject.
- 100% human-written, zero AI
- Turnitin report included
- Confidential — we never share your data
- Free revisions & refunds